Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. APEX¿; SET, I.V. FLUID TRANSFER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
B. BRAUN MEDICAL INC. APEX¿; SET, I.V. FLUID TRANSFER
Model Number
2112541
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The spike port was faulty on the iv bag resulting in a chemo spill in the infusion center.Our pharmacy only had one other iv bag with this specific lot number.
New Search
Submit an Adverse Event Report
Brand Name
APEX¿
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer
(Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
MDR Report Key
15064945
Report Number
15064945
Device Sequence Number
5628190
Product Code
LHI
UDI-Device Identifier
04046964688560
UDI-Public
04046964688560
Combination Product (Y/N)
N
Initial Reporter State
OR
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/15/2022
Report Date
(Section F)
04/15/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
2112541
Device Catalogue Number
2112541
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/20/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
04/15/2022